# SDR 95ZZZX5891

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,229 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ORD - THE CREW ELECTED AN AIR TURN BACK AFTER THE FLAPS STUCK IN THE 15 DEGREE POSITION.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE CHECKED THE FAULT SYSTEM IN THE MX MODE OF THE FLAP COMPUTER AND CLEARED FAULTS PER BRASKA MM CH27-50-00.  OPS CHECK OF FLAPS COULD NOT DUPLICATE PROBLEM.
